# SDR A6WA201240413

- Difficulty date: March 6, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 22,116 hours, 21,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS MISDRILLED HOLES UNDER INBD SEAL PN 601R14016-31 RIB ASSY.  R & R LT INBD RIB ASSY PN 601R14016-31.
